Journal of Symbolic Logic

Uniformly Defined Descending Sequences of Degrees

Harvey Friedman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 363-367.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739776

Mathematical Reviews number (MathSciNet)
MR429527

Zentralblatt MATH identifier
0366.02030

JSTOR
links.jstor.org

Citation

Friedman, Harvey. Uniformly Defined Descending Sequences of Degrees. J. Symbolic Logic 41 (1976), no. 2, 363--367. https://projecteuclid.org/euclid.jsl/1183739776


Export citation